# SDR 2PIA2024F00010

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N835CB
- Make and model: Cessna 525B
- Aircraft serial: 525B0284
- Aircraft time: 4,569 hours, 2,766 cycles
- Engine: Wilint FJ443A
- Engine time: 4,569 hours, 2,766 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM SNA PILOT NOTED  "LH LOW FUEL PRESSURE" LIGHT. PILOT ABORTED TAKEOFF AND RETURNED TO FBO.
